# SDR 08142005A

- Difficulty date: August 14, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 31,466 hours, 34,218 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT TAIL PIPE HOT LIGHT WILL NOT EXTINGUISH.  REPAIRED BROKEN WIRE IN TAIL PIPE COWLING.
